# SDR UPS06848311

- Difficulty date: October 7, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FINGER DOUBLER UNDER FWD LT CORNER OF EPC RACK HAS 4 POPPED RIVETS AND CORROSION AT STA FS -5 LBL 60.  REMOVED CORROSION AND FINGER DOUBLER AT STA -5 LBL60 IAW SRM 51-1-21.  FABRICATED AND INSTALLED FINGER DOUBLER AT STA -5 LBL 60 IAW SRM 53-02-00-0, 53-02-01-0.
